# SDR CA150515006

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,980 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEMPORARY COMMUNICATIONS FAILURE ON APPROACH BELOW 10,000 FEET, RADIO STUCK ON TRANSMIT 3 TIMES FOR APPROX 30 SECONDS EACH TIME BLOCKING THE FREQUENCY.  WHILE TRYING TO TROUBLESHOOT THE PROBLEM, THE ACFT DEVIATED SLIGHTLY OFF COURSE ON THE RNAV APPROACH TO R25 BETWEEN WAY POINTS ADVOS & TEFLY, LOCAL MTC WERE ADVISED.  TESTED VHF NR 1 AFTER RESET.  CONFIRMED TX & RX OK, OPERATION TEST CARRIED OUT IAW AMM 23-12-00-710-001-A.
